# SDR FDEA2020090972139

- Difficulty date: September 7, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N127FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43547
- Aircraft time: 9,204 hours, 3,774 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bracket
- Part number: 114T21705
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, LEADING EDGE CAVITY FWD FORMER BRACKET CRACKED, LEADING EDGE STA 430.  REMOVED CRACKED FORMER BRACKET IAW B767 SRM 51-40-02, MATERIAL ID 2024T3 .040" IAW BAC DWG 114T2170.  FABRICATED RIB FORMER BRACKET, IAW BOEING DWG 114T2170 REV ALODINED, IAW BOEING SOPM 51-21-10.  PRIMED IAW BOEING SOPM 51-21-10.  PART MARKED IAW GMM 07-0-1001.  INSTALLED RIB FORMER BRACKET, IAW B767 SRM 51-40-03 AND BOEING DWG 114T2170 REV.
